# SDR 2006UALA01186

- Difficulty date: January 24, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LATCH EDGE MARGIN BEYOND LIMITS.  REMOVED AND REPLACED NR 3 LATCH IAW B767 MM 25-65-98.
